# SDR 96ZZZX5553

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2140 · Heating System
- Part: Combustion Tube
- Part number: 45C40
- Condition: Blown Out
- Location: Heater
- Component: Janitrol, D83A28
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMBUSTION TUBE REMOVED FROM D83A28 JANITROL HEATER, MODEL NR S-50.  OUTSIDE SKIN OF COMBUSTION TUBE BLOWN THROUGH AT CROSS-OVER PORT LOCATIONS.  SUSPECT CAUSE IS DUE TO LACK OF MAINTENANCE AND NOT BEING OVERHAULED AT RECOMMENDED INTERVALS.  THESE TUBES ARE INSTALLED IN BEECHCRAFT A55, B55, 56TC AIRCRAFT.  SUBMITTER STATED TO PREVENT THESE OCCURRENCES, AN AD WOULD BE REQUIRED.  THESE HEATERS ARE NOT BEING TAKEN CARE OF PER THE JANITROL AND BEECHCRAFT SM'S.  PRESSURE DECAY TESTING WOULD FIND THE BAD TUBES.
